Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 58-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a8,
author = {N. Yu. Kapustin and A. S. Makin},
title = {Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order},
journal = {Differencialʹnye uravneni\^a},
pages = {58--65},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a8/}
}
TY - JOUR AU - N. Yu. Kapustin AU - A. S. Makin TI - Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order JO - Differencialʹnye uravneniâ PY - 1985 SP - 58 EP - 65 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_1_a8/ LA - ru ID - DE_1985_21_1_a8 ER -
%0 Journal Article %A N. Yu. Kapustin %A A. S. Makin %T Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order %J Differencialʹnye uravneniâ %D 1985 %P 58-65 %V 21 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1985_21_1_a8/ %G ru %F DE_1985_21_1_a8
N. Yu. Kapustin; A. S. Makin. Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1, pp. 58-65. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a8/